Each 10ml contains:
Bromhexine hydrochloride.... 4mg
Salbutamol sulphate equivalent to Salbutamol....2.0 mg.
This syrup is indicated for cough associated with wheeziness (bronchospasm) and tenacious phlegm (sputum) and reversible bronchospasm as in bronchial asthma, bronchitis and pulmonary emphysema.
Store in a cool dry place below 25℃, protect from light.
Keep out of reach of children.